Variational inequalities for the spectral fractional Laplacian
- Authors: Musina R.1, Nazarov A.I.2,3
-
Affiliations:
- Dipartimento di Matematica ed Informatica
- St. Petersburg Department of Steklov Institute
- St. Petersburg State University
- Issue: Vol 57, No 3 (2017)
- Pages: 373-386
- Section: Article
- URL: https://journals.rcsi.science/0965-5425/article/view/178975
- DOI: https://doi.org/10.1134/S0965542517030113
- ID: 178975
Cite item
Abstract
In this paper we study obstacle problems for the Navier (spectral) fractional Laplacian (−ΔΩ)s of order s ∈ (0,1) in a bounded domain Ω ⊂ Rn.
About the authors
R. Musina
Dipartimento di Matematica ed Informatica
Author for correspondence.
Email: roberta.musina@uniud.it
Italy, via delle Scienze, Udine, 206–33100
A. I. Nazarov
St. Petersburg Department of Steklov Institute; St. Petersburg State University
Author for correspondence.
Email: al.il.nazarov@gmail.com
Russian Federation, St. Petersburg, 190005; St. Petersburg, 190005
Supplementary files
